Hello - I've struggled with anxiety and depression for many years. About 12 years ago I was prescribed a large amount of Klonopin (9mgs daily) for years. About 1 year ago began a slow taper off of the benzodiazapines. I am about 85% of the way off of the benzos. I have also been diagnosed with hypothyroidism, and have taken synthroid and now generic levothyroxin for that. My anxiety is tremendous, racing heart, hypersensitive to heat (I sweat enormously without any physical exertion), tremors, muscle aches. I wonder if the hypothyroidism can increase anxiety beyond just the anxiety from the slow taper off of the benzos. I would like some relief. It is hard to get good medical answers as well to whether the hypothyroidism could be making my anxiety and sweating worse, whether there is a drug interaction between benzodiazepines and thyroid replacement meds (e.g., leading to "over medication" of the thyroid replacement?) and/or whether the benzodiazepine use could have contributed to my hypothyroidism, etc. any thoughts would be appreciated. I could use a little relief, especially from the racing heart and terrible sweating of my head, face and neck. Thanks so much!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.